Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suggest the medication for twitching under eyes

User rating for this question
Answered by

Practicing since : 2010
Answered : 5790 Questions
The underneath of my eye keeps twitching what could it be it is not my eyelid it is the area that is puffy closer to my nose on my left side in the corner
Posted Mon, 2 Dec 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 57 minutes later
Brief Answer: Details below Detailed Answer: Hello, Thanks for the query, Twitching under the eyes usually happens due to lack of calcium and Vitamin B complex in body. Please take B complex and calcium supplement daily. Also massage alovera lotion under eyes. You will get good response within a month. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor